Table of Contents Author Guidelines Submit a Manuscript
International Journal of Analysis
Volume 2013 (2013), Article ID 901318, 17 pages
http://dx.doi.org/10.1155/2013/901318
Review Article

New Results on Markov Moment Problem

Department of Mathematics-Informatics, University Politehnica of Bucharest, Splaiul Independentei 313, 060042 Bucharest, Romania

Received 14 September 2012; Revised 17 November 2012; Accepted 19 November 2012

Academic Editor: Remi Léandre

Copyright © 2013 Octav Olteanu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Octav Olteanu, “New Results on Markov Moment Problem,” International Journal of Analysis, vol. 2013, Article ID 901318, 17 pages, 2013. doi:10.1155/2013/901318